BCP Question

(4 posts)(3 voices)
  1. So I've been on BCP's the last three months but I am a bit confused. Maybe someone can explain to me if what I am feeling is normal.
    I have 6 days of active pills left. For the past few days I have been feeling the same type of symptoms I do in my luteal phase when I am not on BCP's. My boobs are sore and I am dreaming too much. The dreaming has always been connected to progesterone production for me.
    So I don't understand why this is happening. If I am on BCP's that means I don't ovulate right? so why do I have the same feelings as I do when I am not on the pills?
    I\'m just worried that this means my body is overriding the BCP's and they are not really working for me.

  2. i think your fine. people dream everynight that doesnt mean progrestrone is taking over to ease ur mind u can call your re and ask for a p4 test to see if there is rising progrestrone...

  3. Thanks, I just know that when I am on PIO or in my luteal phase that I have very vivid dreams.
    I am scheduled to have b/w and an u/s before things get rolling to ease my mind.

  4. I didn't have problems with PIO, but I've been on megace (a very powerful progestin) and prometrium for hyperplasia, and the vivid dreams . . . yow.

    These aren't "the dreams that everyone has." In fact, sleep disturbances are a reported side effect of progestins.

RSS feed for this topic

Reply

You must log in to post.